# SDR YADA20150522001

- Difficulty date: May 22, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N119AX
- Make and model: Beech 1900C
- Aircraft serial: UC43
- Aircraft time: 19,136 hours, 18,767 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7921 · Engine Oil Cooler
- Part: O-Ring
- Part number: MS29561119
- Condition: Damaged
- Location: Oil Cooler
- Component: Oil Cooler
- Component part number: 1143890001
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED APPEARANCE OF SMOKE IN COCKPIT AT TOUCHDOWN.  REPORTED AS POSSIBLY COMING FROM BLEED AIR, OILY SMELL.  CORRECTED AN OIL LEAK AT THE LT OIL COOLER INBD FITTING & REPLACED O RING AT FITTING, CLEANED DUCTING AS REQUIRED.  OIL LINE AT LEAKING FITTING WITH THIS O RING WAS REMOVED & REINSTALLED 13.3 FLIGHT HOURS PRIOR, FOR OTHER MX.
